Discussions By Condition: I cannot get a diagnosis.

hypothyroidism-dosing confusion

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • August 27, 2013
  • 07:08 PM

a 23years old girl become hypothyroid,TSH-10.76
doctor subscribed THYROXINE 100mg. after taking this dose for about 2.5months,her TSH-.004. Now the doctor adviced to continue same dose-100mg daily for another 1.5months. Is the Rx ok or not? shoudn't he advice to REDUCE the dose? please,reply.

Reply Flag this Discussion

1 Replies:

  • Is she having any symptoms of hyperthyroidism? weight loss, sweating, nervousness or irritability?
    WannaBeHouse 4 Replies
    • September 14, 2013
    • 11:20 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?